# SDR UALA2008111306182

- Difficulty date: October 19, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 64,666 hours, 7,669 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4F AFT EMERGENCY LIGHT STRIP BROKEN OFF.  REPLACED STRIP.
